Dec 10, 2008
I have recently been diagnosed as HIV+ and am currently taking Atripla. I am experiencing some sleep problems. Would taking melatonin help or does will it react with the medication?
Response from Dr. Henry
Melatonin (often 3 mg dose) variably helps some patients sleep better. Should be OK to use with efavirenz (in Atripla)-I have some pxs who have taken melatonin with Atripla with no side effects but uncertain benefit. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Precum Touching Vagina Sign Of HIV AIDS
- Swollen Glands After Vaginal Sex Without Condom Does It Mean I Have HIV
- Tingling In Feet After Anal Sex Condom Broke Worried I Have HIV
- Does Antihistamine Help Atrophic Vaginitis?
- How Often Do You Get Hepatitis B Vaccination?
- I Have A Discharge Does That Mean I Have A Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.